Advanced

The d-variate vector Hermite polynomial of order k

Holmquist, Björn LU (1996) In Linear Algebra and Its Applications 237/238(April). p.155-190
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Linear Algebra and Its Applications
volume
237/238
issue
April
pages
155 - 190
publisher
Elsevier
external identifiers
  • scopus:0343118316
ISSN
1873-1856
DOI
10.1016/0024-3795(95)00595
language
English
LU publication?
yes
id
9b4c03e9-3ff5-4f04-8c8d-7f2530c54245 (old id 4193435)
date added to LUP
2013-12-09 10:04:12
date last changed
2017-06-04 03:32:31
@article{9b4c03e9-3ff5-4f04-8c8d-7f2530c54245,
  author       = {Holmquist, Björn},
  issn         = {1873-1856},
  language     = {eng},
  number       = {April},
  pages        = {155--190},
  publisher    = {Elsevier},
  series       = {Linear Algebra and Its Applications},
  title        = {The d-variate vector Hermite polynomial of order k},
  url          = {http://dx.doi.org/10.1016/0024-3795(95)00595},
  volume       = {237/238},
  year         = {1996},
}